MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X1

FERNO-WASHINGTON, INC. POWER X1
Model Number 0015807
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported the safety bail on the stretcher was not functioning possibly due to broken springs.There was no report of this issue being associated with patient involvement, injury or adverse event.
 
Additional Manufacturer Narrative
The safety bail assembly was returned to manufacturer for evaluation.It was confirmed one of the springs in the assembly was broken.No other damage aside from normal wear and tear was found.Replacement parts were provided to the customer.

Brand Name
POWER X1
Common Device Name
POWER X1
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key21753076
Report Number1523574-2025-00037
Device Sequence Number15504032
Product Code FPO
UDI-Device Identifier00190790002183
UDI-Public(01)00190790002183(11)200521
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015807
Device Catalogue Number0015807
Device Lot NumberM701830
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown